Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cotopology and minimal Hausdorff spaces


Authors: G. E. Strecker and G. Viglino
Journal: Proc. Amer. Math. Soc. 21 (1969), 569-574
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0240770-1
MathSciNet review: 0240770
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Aarts and J. de Groot et al., Colloquium co-topologie, Math. Centrum Amsterdam, Afd. Zuivere Wisk., 1964.
  • [2] P. Alexandroff and P. Urysohn, Mémoire sur les espaces topologiques compacts, Verh. Nederl. Akad. Wetensch. 14 (1929), 1-96.
  • [3] B. Banaschewski, Über Hausdorffsch-minimale Erweiterung von Räumen, Arch. Math. 12 (1961), 355-365. MR 0142097 (25:5490)
  • [4] M. P. Berri, Minimal topological spaces, Trans. Amer. Math. Soc. 108 (1963), 97-105. MR 0150724 (27:711)
  • [5] N. Bourbaki, Topologie générale, Hermann, Paris, 1951, pp. 858-1142.
  • [6] J. de Groot, Subcompactness and the Baire category theorem, Nederl. Akad. Wetensch. Indag. Math. 25 (1963), 761-767. MR 0159303 (28:2520)
  • [7] A. Grothendieck and J. Dieudonné, Elements of algebraic geometry. I, Inst. Hautes Études Sci. Publ. Math. No. 4, 1960.
  • [8] M. Katětov, Über H-abgeschlossene und bikompakte Räume, Časopis Pěst. Mat. Fys. 69 (1940), 36-49. MR 0001912 (1:317i)
  • [9] -, On H-closed extensions of topological Spaces, Časopis Pěst. Mat. Fys. 72 (1947), 17-32. MR 0022069 (9:153d)
  • [10] G. Viglino, A co-topological application to minimal spaces, Pacific J. Math. 27 (1968), 197-200. MR 0263009 (41:7614)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240770-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society